Convergence towards self-similar asymptotic behavior for the dissipative quasi-geostrophic equations

J.A. Carrillo, L.C.F. Ferreira

Research output: Contribution to journalArticleResearch

Original languageCatalan
Pages (from-to)95- 115
JournalBanach Center Publication
Volume74
Publication statusPublished - 1 Jan 2006

Cite this

Carrillo, J. A., & Ferreira, L. C. F. (2006). Convergence towards self-similar asymptotic behavior for the dissipative quasi-geostrophic equations. Banach Center Publication, 74, 95- 115.